Conchylia albata Janse, 1934

Permalink

FAMILY Geometridae
SUBFAMILY Larentiinae
GENUS Conchylia
SPECIES albata
AUTHORJanse, 1934
ORIGINAL COMBINATIONConchylia albata, spec. nov.
TYPE LOCALITY[South Africa], Kuruman, 14.ii.1928, leg. J. C. Faure.
GEOGRAPHICAL COORDINATES /
TYPE SPECIMEN(S) Holotype ♂, TMSA.
STATUS Species
PUBLICATION Janse A. J. T. 1933–1935. The Moths of South Africa. Volume II. Geometridae (concluded). - — 2(1):1–448, pls 1–15.
PAGINATION 122, fig. 38; pl. 4, fig. 36

Species Distribution

COUNTRY PROVINCE/STATE PUBLICATION PAGE
South Africa   Janse A. J. T. 1933–1935. The Moths of South Africa. Volume II. Geometridae (concluded). - — 2(1):1–448, pls 1–15. 122

Host Plants

Unknown